SOFT ß-LOCALLY CLOSED SPACES IN SOFT TOPOLOGICAL SPACES

Purchase PDF

Published: 2016-11-24

Page: 209-218


S. S. BENCHALLI

Department of Mathematics, Karnatak University, Dharwad-580 003, Karnataka, India

P. G. PATIL *

Department of Mathematics, Karnatak University, Dharwad-580 003, Karnataka, India

ABEDA S. DODAMANI

Department of Mathematics, Karnatak University, Dharwad-580 003, Karnataka, India

*Author to whom correspondence should be addressed.


Abstract

The soft set theory is a new mathematical tool for dealing with uncertainties that are free from diculties that have troubled the usual theoretical approaches. In this paper, we continue investigating the properties of soft ß-open and soft ß-closed sets interms of soft ß-locally closed, soft ß*- locally closed, soft ß**-locally closed sets, soft ß-lc continuous functions and soft ß-lc irresolute functions. Also, their properties are studied in detail with suitable examples, which will strengthen the foundations of the theory of soft topological spaces.

Keywords: Soft sets, soft topological spaces, soft ß-locally closed set, soft ß-lc continuous, soft ß-lc irresolute


How to Cite

BENCHALLI, S. S., PATIL, P. G., & DODAMANI, A. S. (2016). SOFT ß-LOCALLY CLOSED SPACES IN SOFT TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 14(3), 209–218. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/710

Downloads

Download data is not yet available.